# SDR TWAA9812005

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND BULKHEAD 965 RBL 58, APPROX 28 IN ABOVE FLOOR LINE WITH CRACK IN WEB.  STOP DRILLED AND INSTALLED DOUBLER.  INSTALLED NEW WEB PER MO 72J15, PHASE K, PER DRAWING 4709532 REV A, AND 5936993 REV D.
